# SDR 2010FA0000469

- Difficulty date: May 14, 2010
- Submitted: May 14, 2010
- Operation: General aviation
- Aircraft: N108JA
- Make and model: Emb EMB-500
- Aircraft serial: 50000023
- Aircraft time: 298 hours, 276 cycles
- Engine: Pwa PT6A114A
- System (JASC): 2210 · Autopilot System
- Part: Servo
- Part number: 0110143601
- Part serial: 22305095
- Condition: Out Of Tolerance
- Location: Autopilot
- Part time: 298 hours, 276 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RUDDER AUTO PILOT SERVO MOUNT SLIP CLUTCH COULD NOT BE ADJUSTED TO AMM LIMITS.
